Alert archive / Colorado / Red Flag Warnings in 2017

Red Flag Warning 16, NWS Denver/Boulder, CO

March 18, 201714 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Mar 18, 2017, 3:49 AM MDT for 14 counties in Colorado. It took effect at Mar 19, 2017, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 18, 2017, 3:49 AM MDT (09:49 UTC)
In effect from
Mar 19, 2017, 12:00 PM MDT
Expired
Mar 19, 2017, 7:00 PM MDT
In force
7 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Jefferson County, CO, Larimer County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 49 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 9.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2017-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2017-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2888 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

019 
WWUS85 KBOU 180949
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
349 AM MDT Sat Mar 18 2017

...Very High Fire Danger Across Northeast Colorado Sunday...

.A Red Flag Warning has been issued from noon Sunday into Sunday
evening for very warm, very dry and windy conditions over the
northern border foothills and plains. A Fire Weather Watch 
remains in affect from noon Sunday through Sunday evening for 
relative humidity values...gusty winds and dry fuels for portions 
of the Northern foothills and plains around and north of I-70. 

COZ215-238-242-248-250-251-181800-
/O.UPG.KBOU.FW.A.0014.170319T1800Z-170320T0100Z/
/O.NEW.KBOU.FW.W.0016.170319T1800Z-170320T0100Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Larimer County Below 6000 Feet/Northwest Weld County-
Northeast Weld County-Logan County-Sedgwick County-
Phillips County-
349 AM MDT Sat Mar 18 2017

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR the northern border foothills
and plains...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY...which is in effect
from noon to 7 PM MDT Sunday. The Fire Weather Watch is no longer
in effect.

* Affected Area...Fire Weather Zones 215...238...242...248... 
  250 and 251.

* Timing...Conditions will become elevated starting around noon 
  and decreasing by 7 pm.

* Winds...West-northwest 10 to 25 mph with gusts up to 35 mph.

* Relative Humidity...as low as 7 percent.

* Impacts...conditions will be favorable for rapid ignition of 
  dry vegetation, fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ239-240-243>245-249-181800-
/O.CON.KBOU.FW.A.0014.170319T1800Z-170320T0100Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-Washington County-
349 AM MDT Sat Mar 18 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
NORTHERN FOOTHILLS AND PORTIONS OF NORTHEASTERN PLAINS...

* Affected Area...Fire Weather Zones 239...240...243...244... 
  245 and 249.

* Timing...Conditions will become elevated starting around noon 
  and decreasing by 7 pm.

* Winds...Northwest 10 to 15 mph with gusts up to 25 mph.

* Relative Humidity...as low as 9 percent.

* Impacts...conditions will be favorable for rapid ignition of 
  dry vegetation, fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
5 follow-up statements
606 
WWUS85 KBOU 181825
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1225 PM MDT Sat Mar 18 2017

...Very High Fire Danger Across Northeast Colorado Sunday...

.A Red Flag Warning has been issued from noon Sunday into Sunday
evening for very warm, very dry and windy conditions over the
northern border foothills and plains. Farther south, including the
plains from Denver and Greeley east to around Deer Trail and
Akron, winds are expected to be a little lighter at this time so 
a Fire Weather Watch remains in effect for those locations.

COZ215-238-242-248-250-251-190400-
/O.CON.KBOU.FW.W.0016.170319T1800Z-170320T0100Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Larimer County Below 6000 Feet/Northwest Weld County-
Northeast Weld County-Logan County-Sedgwick County-
Phillips County-
1225 PM MDT Sat Mar 18 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN BORDER
FOOTHILLS AND PLAINS...

* Affected Area...Fire Weather Zones 215...238...242...248... 
  250 and 251.

* Timing...Conditions will become elevated starting around noon
  Sunday and then decrease by 7 pm.

* Winds...West-northwest 10 to 25 mph with gusts up to 35 mph.

* Relative Humidity...as low as 10 percent.

* Impacts...Conditions will be favorable for rapid ignition of 
  dry vegetation, fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ239-240-243>245-249-190400-
/O.CON.KBOU.FW.A.0014.170319T1800Z-170320T0100Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-Washington County-
1225 PM MDT Sat Mar 18 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF NORTHEASTERN PLAINS FROM DENVER AND GREELEY EASTWARD...

* Affected Area...Fire Weather Zones 239...240...243...244... 
  245 and 249.

* Timing...Conditions will become elevated starting around noon
  Sunday and then decrease by 7 pm.

* Winds...Northwest 10 to 15 mph with gusts up to 25 mph.

* Relative Humidity...as low as 9 percent.

* Impacts...conditions will be favorable for rapid ignition of 
  dry vegetation, fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
738 
WWUS85 KBOU 190309
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
909 PM MDT Sat Mar 18 2017

...Very High Fire Danger Across Northeast Colorado Sunday...

.A Red Flag Warning has been issued from noon Sunday into Sunday
evening for very warm, very dry and windy conditions over the
northern border foothills and plains. Farther south, including
the plains from Denver and Greeley east to around Deer Trail and
Akron, winds are expected to be a little lighter at this time so
a Fire Weather Watch remains in effect for those locations.

COZ215-238-242-248-250-251-191200-
/O.CON.KBOU.FW.W.0016.170319T1800Z-170320T0100Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Larimer County Below 6000 Feet/Northwest Weld County-
Northeast Weld County-Logan County-Sedgwick County-
Phillips County-
909 PM MDT Sat Mar 18 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN BORDER
FOOTHILLS AND PLAINS...

* Affected Area...Fire Weather Zones 215...238...242...248... 
  250 and 251.

* Timing...Conditions will become elevated starting around noon 
  Sunday and then decrease by 7 pm.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...as low as 10 percent.

* Impacts...Conditions will be favorable for rapid ignition of 
  dry vegetation, fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ239-240-243>245-249-191200-
/O.CON.KBOU.FW.A.0014.170319T1800Z-170320T0100Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-Washington County-
909 PM MDT Sat Mar 18 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
PORTIONS OF NORTHEASTERN PLAINS FROM DENVER AND GREELEY
EASTWARD...

* Affected Area...Fire Weather Zones 239...240...243...244... 
  245 and 249.

* Timing...Conditions will become elevated starting around noon 
  Sunday and then decrease by 7 pm.

* Winds...Northwest 10 to 15 mph with gusts up to 25 mph.

* Relative Humidity...as low as 10 percent.

* Impacts...conditions will be favorable for rapid ignition of 
  dry vegetation, fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
362 
WWUS85 KBOU 190920
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
320 AM MDT Sun Mar 19 2017

...Very High Fire Danger Across Northeast Colorado Today...

.A Red Flag Warning is in effect from noon today through early
this evening for very warm, very dry and windy conditions over 
the northern foothills and plains. 

COZ239-240-243>245-249-191730-
/O.UPG.KBOU.FW.A.0014.170319T1800Z-170320T0100Z/
/O.EXA.KBOU.FW.W.0016.170319T1800Z-170320T0100Z/
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-Washington County-
320 AM MDT Sun Mar 19 2017

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY ACROOS THE NORTHEAST 
PLAINS...

The National Weather Service in Denver has issued a Red Flag
Warning FOR WIND AND LOW RELATIVE HUMIDITY...which is in effect
from noon today to 7 PM MDT this evening. The Fire Weather Watch
is no longer in effect.

* Affected Area...Fire Weather Zones 239...240...243...244... 
  245 and 249.

* Timing...Conditions will become elevated starting around noon
  today and then decrease by 7 pm this evening.

* Winds...Northwest 10 to 15 mph with gusts up to 25 mph.

* Relative Humidity...as low as 9 percent.

* Impacts...conditions will be favorable for rapid ignition of 
  dry vegetation, fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ215-238-242-248-250-251-191730-
/O.CON.KBOU.FW.W.0016.170319T1800Z-170320T0100Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Larimer County Below 6000 Feet/Northwest Weld County-
Northeast Weld County-Logan County-Sedgwick County-
Phillips County-
320 AM MDT Sun Mar 19 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN
FOOTHILLS AND ADJACENT PLAINS NEAR THE WYOMING...NEBRASKA
BORDER...

* Affected Area...Fire Weather Zones 215...238...242...248... 
  250 and 251.

* Timing...Conditions will become elevated starting around noon
  today and then decrease by 7 pm this evening.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...as low as 9 percent.

* Impacts...Conditions will be favorable for rapid ignition of 
  dry vegetation, fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
681 
WWUS85 KBOU 191706
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
1106 AM MDT Sun Mar 19 2017

...Very High Fire Danger Across Northeast Colorado Today...

.A Red Flag Warning is in effect through early this evening for 
very warm, very dry and windy conditions over the northern 
foothills and plains.

COZ215-238>240-242>245-248>251-200100-
/O.CON.KBOU.FW.W.0016.170319T1800Z-170320T0100Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Northeast Weld County-
Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-Logan County-
Washington County-Sedgwick County-Phillips County-
1106 AM MDT Sun Mar 19 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN FOOTHILLS AND
ADJACENT PLAINS NEAR THE WYOMING...NEBRASKA BORDER...

* Affected Area...Fire Weather Zones 215...238...239...240... 
  242...243...244...245...248...249...250 and 251.

* Timing...Conditions will become elevated starting around noon 
  today and then decrease by 7 pm this evening.

* Winds...Northwest 10 to 25 mph with gusts up to 40 mph.

* Relative Humidity...as low as 8 percent.

* Impacts...Conditions will be favorable for rapid ignition of 
  dry vegetation, fire growth and spread.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
921 
WWUS85 KBOU 200104
RFWBOU

URGENT - FIRE WEATHER MESSAGE
National Weather Service Denver/Boulder CO
704 PM MDT Sun Mar 19 2017

COZ215-238>240-242>245-248>251-200215-
/O.EXP.KBOU.FW.W.0016.000000T0000Z-170320T0100Z/
Larimer and Boulder Counties Between 6000 and 9000 Feet-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-Northeast Weld County-
Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-Logan County-
Washington County-Sedgwick County-Phillips County-
704 PM MDT Sun Mar 19 2017

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR NORTHERN FRONT FOOTHILLS AND ADJACENT PLAINS EAST TO
THE NEBRASKA BORDER...

Winds have decreased early this evening. Only poor humidity
recovery will occur tonight in and next to the Front Range 
Foothills.

On Monday, fire danger will be elevated with a continuation of
very warm temperatures and very low humidities. Breezy conditions
can also be expected at times, but at this time winds are forecast
to be a little lighter than those observed today, and just shy of
Red Flag criteria.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Mar 18, 3:38 AM MDT, 11 minutes earlier.

Area forecast discussion, Mar 18, 3:38 AM MDT, 11 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
338 AM MDT Sat Mar 18 2017

.SHORT TERM...(Today and tonight)
Issued at 327 AM MDT Sat Mar 18 2017

Dry wly flow aloft will be over the area today and tonight with
little cloud cover expected.  850-700 mb temps rise around 5 c by
aftn so expect highs will be around 10 degrees warmer than Fri
across nern CO.  Record high at Denver is 82 so will get close to
that level.

.LONG TERM...(Sunday through Friday)
Issued at 327 AM MDT Sat Mar 18 2017

Models have upper ridging over the CWA Sunday through Monday
night. Winds aloft are mainly zonal at speeds of 40 to 70 knots at
jet level. The QG Omega fields have benign synoptic scale energy
for the CWA all four periods. The boundary layers winds look to be
downsloping on Sunday with the higher winds speeds over the
northern half of the CWA. Weak drainage is progged Sunday night.
Weak east and southeasterlies are progged on Monday well into
Monday night. For moisture, it is pretty dry Sunday into mid day
Monday with just some upper level cloudiness. Moisture increases
and deepens Monday afternoon and night. The QPF fields show
limited measurable precipitation late Monday afternoon and Monday
night. For pops, will go with 10-40%s in the mountains and
northern boarder plains Monday afternoon and night. For
temperatures, Sunday's highs will be close to this afternoon's
and will be near record highs. Monday's highs will be 1-4 C
colder than Sunday's. For the later day's, Tuesday through Friday,
models keep upper ridging over the CWA on Tuesday, then
southwesterly flow aloft on Wednesday into early Thursday. An
upper trough moves in and across late Thursday into Friday
morning. There is upper ridging later Friday through Saturday.
There is some moisture late day Tuesday. There is better moisture
late Wednesday into early Friday. Temperatures will be above
seasonal normals through Thursday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 327 AM MDT Sat Mar 18 2017

Winds will be wsw this morning. By early aftn a Denver cyclone
will dvlp south of DIA with winds becoming ese. Early this evening
winds may become nnw for a few hours before becoming drainage by
06z.

&&

.FIRE WEATHER...
Issued at 327 AM MDT Sat Mar 18 2017

Fire danger will be elvated today due to warm temps and low humidity
levels across the plains and foothills. However winds will be
relatively light and not meet Red Flag criteria.

Very warm and very dry conditions are expected over the plains
and foothills on Sunday. Wind speeds are strong enough over the
northern CWA to warrant a Red Flag Warning. Will keep the Watch
going to the south of this area for now.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 7 PM MDT Sunday for COZ215-238-242-
248-250-251.

Fire Weather Watch from Sunday afternoon through Sunday evening
for COZ239-240-243>245-249.

&&

SHORT TERM...RPK
LONG TERM...RJK
AVIATION...RPK
FIRE WEATHER...RJK
Hazardous weather outlook, Mar 17, 10:26 AM MDT, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1026 AM MDT Fri Mar 17 2017

COZ030>051-181630-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1026 AM MDT Fri Mar 17 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Dry weather with well above normal temperatures can be expected
into Monday. Gusty winds coupled with the unseasonably warm
temperatures will elevate the fire danger further on Sunday.
There will be a slight chance of precipitation on Monday and
Monday night. Tuesday and Wednesday look dry. There is a chance
that a weather system could bring precipitation to much of the
forecast area Wednesday night and Thursday.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Red Flag Warnings in Colorado, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.